# SDR SWAA2022031706915

- Difficulty date: September 8, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF AREA OF DELAM / REPAIRED AREA OF DELAM ON FLOORBOARD PANEL 231ZF IAW SRM 53-00-50-2R-4; PG'S 1; 2; 3 STEPS 3(A-N).
